You are here:

Pharmacy/blurry vision


QUESTION: are there any anti-biotics that don't cause blurry vision.most like Keflex and augmentin cause blurry vision

ANSWER: Hi Howard,
Most antibiotic typically do not cause blurred vision. That side effect is not common. It may be listed as a side effect but the incidence that it occurs is extremely low. The choice of antibiotic first and foremost must be based on the sensitivity of the bacteria to the antibiotic. The lab usually reports that information.
Thank you for using Allexperts.
Eric Brandt, B.Sc. Pharm

---------- FOLLOW-UP ----------

QUESTION: my doctor prescriped augmentin and Keflex both strong diarrhea medication for there any anti-biotic that has least side effects like c-diff and diarrhea

Hi Howard,
I recommend you take a probiotic to prevent diarrhea when taking antibiotics. Augmentin and Keflex are less likely to cause C.dif infection and are the drugs of choice orally for treating cellulitis. The other option s intravenous treatment.
Thank you for using Allexperts.
Eric Brandt, B.Sc. pharm


All Answers

Answers by Expert:

Ask Experts


Eric Brandt


I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.


I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.

The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to

©2016 All rights reserved.